您当前所在位置: 首页 > 学者

伍胜健

  • 28浏览

  • 0点赞

  • 0收藏

  • 0分享

  • 98下载

  • 0评论

  • 引用

期刊论文

ON SYMMETRIC QUASICIRCLES

伍胜健SHENGJIAN WU and SHANSHUANG YANG

J. Austral. Math. Soc. (Series A) 68 (2000), 131-144,-0001,():

URL:

摘要/描述

We study an important subclass of quasicircles, namely, symmetric quasicircles. Several characterizations for quasicircles, such as the reverse triangle inequality, the M -condition and the quasiconformal extension property, have been extended to symmetric quasicircles by Becker and Pommerenke and by Gardiner and Sullivan. In this paper we establish several relations among various domain constants such as quasiextremal distance constants, (local) reflection constants and (local) extension constants for this class. We also give several characterizations for symmetric quasicircles such as the strong quadrilateral inequality and the strong extremal distance property. They correspond to the quadrilateral inequality and the extremal distance property for quasicircles.

【免责声明】以下全部内容由[伍胜健]上传于[2010年10月28日 09时54分50秒],版权归原创者所有。本文仅代表作者本人观点,与本网站无关。本网站对文中陈述、观点判断保持中立,不对所包含内容的准确性、可靠性或完整性提供任何明示或暗示的保证。请读者仅作参考,并请自行承担全部责任。

我要评论

全部评论 0

本学者其他成果

    同领域成果